# SDR CALA2021052400719

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 60,504 hours, 26,464 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR16 #7 DOOR STOP BOTH INBD FASTENER HOLES PRODUCED CRAC K INDICATIONS DURING ABHEC INSPECTION. UPPER HOLE CRACK IS AT TH E 7:00 POSITION AND LOWER HOLE CRACK IS AT THE 8:00 - AD 2019-20 -10 - NR 9296250 (42250) GENERATED BY V061690 AT HAECO LCQ. REMOVED & REPLACED R-1 DOOR FR16 DOOR STOP #7 INTERCOSTAL PER A3 19 SRM 51-42-11-001 PARA. E & SRM 51-72-11. ACCOMPLISHED BY V061 737, INSP BY N078570.
